Alert archive / Michigan / Tornado Warnings in 2025

Tornado Warning 7, NWS Detroit, MI

May 16, 2025Genesee County, Lapeer County, Michigan

NWS Detroit, MI issued this tornado warning at May 16, 2025, 12:36 AM EDT for Genesee County, Lapeer County, Michigan. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2025, 12:36 AM EDT (04:36 UTC)
Expired
May 16, 2025, 1:03 AM EDT
In force
27 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Genesee County, MI, Lapeer County, MI

The radar

The Detroit radar (KDTX), 36 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 12:37 AM EDTTSTM WND DMG1 E Davison, MIPhoto of tree down near USPS on E Flint St.
May 16, 12:37 AM EDTTSTM WND DMG1 E Davison, MIPhoto of tree down near USPS on E Flint St.
May 16, 12:52 AM EDTTSTM WND DMG2 W Dryden, MITrees sheared and wires down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 11:28 PM EDTTornado WatchSPC3 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2025-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1413 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

030 
WFUS53 KDTX 160436
TORDTX
MIC049-087-160530-
/O.NEW.KDTX.TO.W.0007.250516T0436Z-250516T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
1236 AM EDT Fri May 16 2025

The National Weather Service in Detroit/Pontiac has issued a

* Tornado Warning for...
  Lapeer County in southeastern Michigan...
  Northeastern Genesee County in southeastern Michigan...

* Until 130 AM EDT.

* At 1236 AM EDT, a severe thunderstorm capable of producing a
  tornado was located near Goodrich, or near Davison, moving east at
  55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hadley around 1240 AM EDT.
  Lapeer and Metamora around 1245 AM EDT.
  Imlay City and Dryden around 1255 AM EDT.

Other locations impacted by this tornadic thunderstorm include Atlas,
Goodland Township, Burnside, Attica, Elba, Kings Mill, and
Thornville.

This includes I-69 between mile markers 141 and 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4288 8360 4312 8359 4328 8300 4289 8300
TIME...MOT...LOC 0436Z 262DEG 49KT 4297 8351 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BT
3 follow-up statements
146 
WWUS53 KDTX 160445
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1245 AM EDT Fri May 16 2025

MIC049-160455-
/O.CAN.KDTX.TO.W.0007.000000T0000Z-250516T0530Z/
Genesee MI-
1245 AM EDT Fri May 16 2025

...THE TORNADO WARNING FOR NORTHEASTERN GENESEE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM EDT for southeastern
Michigan.

&&

LAT...LON 4293 8342 4308 8346 4316 8346 4328 8300
      4293 8300
TIME...MOT...LOC 0445Z 251DEG 63KT 4302 8331 

$$

MIC087-160530-
/O.CON.KDTX.TO.W.0007.000000T0000Z-250516T0530Z/
Lapeer MI-
1245 AM EDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR LAPEER
COUNTY...

At 1245 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Lapeer, moving east at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Imlay City and Lum around 1250 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Goodland Township, Burnside, Kings Mill, Attica, Elba, and
Thornville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4293 8342 4308 8346 4316 8346 4328 8300
      4293 8300
TIME...MOT...LOC 0445Z 251DEG 63KT 4302 8331 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KDK
006 
WWUS53 KDTX 160455
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1255 AM EDT Fri May 16 2025

MIC087-160530-
/O.CON.KDTX.TO.W.0007.000000T0000Z-250516T0530Z/
Lapeer MI-
1255 AM EDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR EASTERN
LAPEER COUNTY...

At 1255 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Imlay City, moving east at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
eastern Lapeer County, including the following locations... Goodland
Township, Burnside, Kings Mill, and Attica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4293 8322 4302 8323 4321 8327 4328 8300
      4293 8300
TIME...MOT...LOC 0455Z 259DEG 59KT 4303 8311 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KDK
129 
WWUS53 KDTX 160503
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
103 AM EDT Fri May 16 2025

MIC087-160512-
/O.CAN.KDTX.TO.W.0007.000000T0000Z-250516T0530Z/
Lapeer MI-
103 AM EDT Fri May 16 2025

...THE TORNADO WARNING FOR EASTERN LAPEER COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 500 AM EDT for southeastern
Michigan.

&&

LAT...LON 4293 8322 4302 8323 4321 8327 4328 8300
      4293 8300
TIME...MOT...LOC 0501Z 262DEG 49KT 4304 8297 

$$

KDK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at May 16, 12:32 AM EDT, 4 minutes earlier. Its key messages:

  • Scattered severe thundestorms expected 10pm and 3am tonight. Large hail and damaging winds are the main threats, with a low chance of a few tornadoes.
  • Warm again on Friday with another round of showers and thunderstorms developing late Friday evening/Friday night. Some of these storms will also be strong to marginally severe.
  • Cooler conditions this weekend, with westerly wind gusts 30-40 mph on Saturday.
Area forecast discussion, May 16, 12:32 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1232 AM EDT Fri May 16 2025

.KEY MESSAGES...

- Scattered severe thundestorms expected 10pm and 3am tonight. Large
hail and damaging winds are the main threats, with a low chance of a
few tornadoes.

- Warm again on Friday with another round of showers and
thunderstorms developing late Friday evening/Friday night. Some of
these storms will also be strong to marginally severe.

- Cooler conditions this weekend, with westerly wind gusts 30-40 mph
  on Saturday.

&&

.AVIATION...

Squall line producing very strong winds, large hail, isolated
tornados, and persist downpours continues to work from west to east
across the terminals tonight. Gusts in excess of 60 knots and at
least one confirmed tornado have been reported upstream with this
system. Trends continue to favor MVFR visibility reductions in the
main rain band, with brief IFR reductions noted at MBS and FNT.
Timing the exit is the main forecast concern for the next TAF cycle
as the lingering back-edge will be slower to depart from DTW and DET
near the very beginning of the TAF window. The line should fully
clear east of all sites by 07Z. Post-frontal VFR conditions move in
early Friday and throughout the day. Surface flow weakens, backing
from southwest to southeast during the afternoon. Additional showers
and storms possible late Friday evening.

For DTW/D21 Convection... A decaying line of strong to severe
thunderstorms crosses DTW during the 05-06Z time window.

THRESHOLD PROBABILITIES...

* Medium for ceiling 5000 feet or less toward midnight through
  sunrise the low through Friday.

* High for thunderstorms tonight, mainly 05-06Z Friday, then low
  confidence after 00Z Saturday.

&&

.PREV DISCUSSION...
Issued at 307 PM EDT Thu May 15 2025

DISCUSSION...

Moderate instability has built up across southeast Michigan with
MLcapes aoa 1500 J/kg with sbcapes 2000-3000 J/kg as of 18z. None-
the-less, just a modest CU field around as warm/dry mid levels cap
activity for now. Severe thunderstorm chances will begin to increase
this evening with arrival of the height falls and increasing wind
fields, but bulk of thunderstorm activity looks to be impacting
southeast Michigan around midnight. With the southeast winds, a
stabilizing marine influence off of Lake Erie/Lake St. Clair looks
to be coming into play, but an enhanced low level
temperature/instability gradient will set up across the western half
of the CWA (along/west of US-23). These locations stand the best
chance of activity remaining surface based, and thus the greatest
potential for damaging wind gusts with a chance of tornadoes as 0-1
KM bulk shear resides in the 25 to 30 knot range.  With increasing
southwest low level jet (50+ knots) and steep mid level lapses,
large hail will be a concern as well, as cape (1500+ J/kg) is
maximized around the freezing level to -20 C.  Progressive nature of
activity will limit flood threat, but urban areas (Wayne county) are
not completely out of the woods, as strong to severe thunderstorms
could drop a quick 1.5-2 inches in an hour in localized spots, as PW
values peak around 1.75 inches. Majority of hi-res solutions all
generally indicating a broken to near solid line of
showers/thunderstorms rolling through, ending 2-4 AM.

With the large 500 MB low center still back across the Western Great
Lakes on Friday, deep southwest flow will promote another warm day,
as 850 MB temps around 15 C will be supportive of high temperatures
in the low to mid 80s. A spoke of energy/shortwave looks to be
rotating around and tracking through southeast Michigan around
midnight once again. Confidence is high in another round of showers
and thunderstorms developing late Friday evening/night as the healthy
cold front tracks through. Although instability parameters are less
than this evening, wind fields/bulk shear and capes in 1000-2000 J/kg
range seem supportive of at least a marginal risk of severe storms.

Cooler and breezy on Saturday, as surface low (992-994 MB) tracks
through the northern Great Lakes. Pretty good cold advection with
850 MB temps lowering into the mid single numbers. Steepening low
level lapse rates during the day generates some modest cape, which
may touch of isolated-scattered showers. Otherwise, local
probabilistic guidance suggests wind gusts of 30-40 MPH during the
day.

Weak shortwave riding for Sunday, but there is already another
shortwave/re-enforcing shot of cold air to track through the Great
Lakes region for Sunday night. Dry air and northwest confluent flow
looks to keep us dry to start the work week. Another large low
pressure system to develop over the Central Plains, but still
uncertainty with the magnitude and areal extent during the mid week
period, which will impact the timing of showers returning to
southeast Michigan.

MARINE...

Light E/SE flow continues across the region this afternoon-evening
though funneling down the Saginaw Bay has allowed for local
enhancement towards 15kts. A warm front tied to strong northern
Plains low pressure is currently lifting out of the Ohio Valley
towards the Great Lakes this afternoon. A line of strong/severe
thunderstorms is expected to develop over the western Great Lakes
and push through our area late evening-early tonight (~10p-3a). All
hazards (strong winds, hail, waterspouts) are in play though wind
gusts greater than 40kts and hail above a half inch are the main
threats. Southerly winds up to 15-20kts develop post front for
Friday as the low tracks over Lake Superior. This system then sweeps
a cold front through the central Great Lakes late Friday evening-
early Saturday night generating another line of showers and
thunderstorms- a few of which could be severe (wind and hail
hazards). Moderate west-southwest winds follow Saturday with the
strongest winds (20-30kts) expected over the southern half of the
region where the gradient is strongest. Small craft advisories are
likely needed for most if not all nearshore waters as a result. Low
fully departs Sunday shifting winds to the northwest. Gusts peak
near 20kts during the day before weakening overnight as weak high
pressure slides overhead.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

AVIATION.....KGK
DISCUSSION...SF
MARINE.......KDK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 15, 2:28 PM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
228 PM EDT Thu May 15 2025

MIZ047>049-053>055-060>063-068>070-075-076-082-083-161200-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
228 PM EDT Thu May 15 2025

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Gradually increasing chance of thunderstorms this evening, with
a line of strong to severe thunderstorms expected to track through
the region between 10 PM and 3 AM tonight. The primary threats are
large hail (1.5" in diameter) and damaging winds (up to 70 mph),
with a chance of a few tornadoes, particularly along and west of US
23. Storm motion will be to the northeast at 45 mph. The fast
movement of the storms will limit flood threat, but urban/low lying
areas still could see minor flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Another round of strong to marginally severe thunderstorms are
expected to develop Friday evening/night, as a cold front tracks
through the area. Breezy and cooler conditions will settle in for
Saturday, with westerly gusts of 30 to 40 mph during the day.

.SPOTTER INFORMATION STATEMENT...

Dispatchers please notify your emergency managers immediately.
Spotter activation may be needed tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-161200-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
228 PM EDT Thu May 15 2025

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Gradually increasing chance of thunderstorms this evening, with
a line of strong to severe thunderstorms expected to track through
the region between 10 PM and 3 AM tonight. The primary threats are
large hail (1.5" in diameter) and damaging winds (50 knots).

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Another round of strong to marginally severe thunderstorms are
expected to develop Friday evening/night, as a cold front tracks
through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Special weather statement, May 15, 10:52 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1052 PM EDT Thu May 15 2025

MIZ047-048-053-060-160345-
Bay MI-Shiawassee MI-Saginaw MI-Midland MI-
1052 PM EDT Thu May 15 2025

...THUNDERSTORMS RAPIDLY APPROACHING BAY...SAGINAW...SHIAWASSEE AND
MIDLAND COUNTIES LATE THIS EVENING...

At 1050 PM EDT, Doppler radar indicated strong to severe
thunderstorms along a line extending from 7 miles east of Luther to
near Stanton to near Middleville. Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph with higher gusts possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and damage
         unsecured objects.

Strong thunderstorms will be near...
  Pleasant Valley around 1120 PM EDT.
  Oil City around 1125 PM EDT.
  Coleman around 1130 PM EDT.

Other locations impacted by these storms include Carrollton,
Garfield, Arthur, Fenmore, Crump, Buena Vista Township, Gera,
Indiantown, Bombay, and Hemlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
      4391 8404 4391 8391 4376 8395 4377 8396
      4367 8391 4360 8370 4322 8370 4322 8393
      4278 8393 4277 8436 4347 8437 4347 8461
TIME...MOT...LOC 0249Z 250DEG 45KT 4406 8554 4332 8517 4265 8546

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

BT
Special weather statement, May 16, 12:11 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1211 AM EDT Fri May 16 2025

MIZ075-160500-
Washtenaw MI-
1211 AM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHTENAW COUNTY
THROUGH 100 AM EDT...

At 1210 AM EDT, Doppler radar was tracking a strong thunderstorm near
Gregory, or near Pinckney, moving east at 70 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chelsea, Dexter, Salem, Whitmore Lake, Hudson Mills, Lyndon Township,
and Hudson Mills Metropark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM EDT for southeastern
Michigan.

&&

LAT...LON 4243 8355 4238 8355 4231 8413 4242 8413
TIME...MOT...LOC 0410Z 262DEG 62KT 4241 8403

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AM
Local storm report, May 16, 12:27 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
1227 AM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     Hail             S Grand Blanc           42.93N  83.62W
05/16/2025  M0.88 inch       Genesee            MI   Trained Spotter

1213 AM     Tstm Wnd Gst     Tri Cities Intl Airport 43.53N  84.08W
05/16/2025  M49 mph          Saginaw            MI   ASOS

&&

Event Number DTX2500517
Event Number DTX2500518

TF
Local storm report, May 16, 12:35 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
1235 AM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     Tstm Wnd Gst     Flint Bishop Intl Airpo 42.97N  83.75W
05/16/2025  M59 mph          Genesee            MI   ASOS

&&

Event Number DTX2500519

TF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:52 PM EDTSpecial Weather StatementDTXBay, Midland, Saginaw, Shiawassee53 min
May 15, 11:27 PM EDTSevere Thunderstorm WarningDTXBay, Midland, Saginaw78 min
May 15, 11:41 PM EDTTornado WarningDTXBay, Midland, Saginaw64 min
May 15, 11:44 PM EDTSpecial Marine WarningDTX2 hr
May 15, 11:44 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXGenesee, Shiawassee63 min
May 15, 11:45 PM EDTSevere Thunderstorm Warning Considerable damage threatDTXLivingston, Oakland90 min
May 15, 11:56 PM EDTTornado WarningDTXSaginaw45 min
May 16, 12:01 AM EDTTornado WarningDTXLivingston31 min
May 16, 12:11 AM EDTSpecial Weather StatementDTXWashtenaw49 min
May 16, 12:21 AM EDTSevere Thunderstorm WarningDTXWashtenaw69 min
May 16, 12:25 AM EDTSevere Thunderstorm WarningDTXLapeer, Tuscola65 min
May 16, 12:30 AM EDTTornado WarningDTXOakland28 min
May 16, 12:38 AM EDTSevere Thunderstorm WarningDTXWayne82 min
May 16, 12:46 AM EDTSevere Thunderstorm WarningDTXMacomb46 min
May 16, 12:50 AM EDTSpecial Weather StatementDTXLenawee55 min
May 16, 12:50 AM EDTTornado WarningDTXOakland25 min
May 16, 12:51 AM EDTSevere Thunderstorm WarningDTXSaint Clair54 min
May 16, 12:53 AM EDTSpecial Marine WarningDTX67 min
May 16, 12:56 AM EDTSevere Thunderstorm WarningDTXHuron, Sanilac51 min
May 16, 1:00 AM EDTSpecial Marine WarningDTX75 min
May 16, 1:13 AM EDTSpecial Weather StatementDTXMonroe62 min
May 16, 1:21 AM EDTSpecial Marine WarningDTX54 min
May 16, 3:36 PM EDTSmall Craft AdvisoryDTX42 hr

Nearby

Tornado Warnings in Michigan, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.